# SDR FDEA201307221620

- Difficulty date: July 22, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51362
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 1640 RBL 24 CORRODED.   R & R WITH FLOORBEAM FABRICATED IAW DWG 146N5136, SHT 1 REV - AND INSTALLED IAW DWG 146N5089, SHT 6, REV.  MAJOR REPAIR.
